MathSciNet Relay Station
MathSciNet bibliographic data
MR951269 (90b:58131) 58F08 (26A18 58F20)
Xiong, Jin Cheng The attracting centre of a continuous self-map of the interval. Ergodic Theory Dynam. Systems 8 (1988), no. 2, 205–213.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement